MathSciNet Relay Station
MathSciNet bibliographic data
MR2922138 37N10 (76F25)
Haller, George A variational theory of hyperbolic Lagrangian coherent structures. Phys. D 240 (2011), no. 7, 574–598.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement